Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 135, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Jun 11, 2012, 7:43 PM CDT for 4 counties in Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2012, 7:43 PM CDT (00:43 UTC)
- Expired
- Jun 11, 2012, 8:17 PM CDT
- In force
- 34 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Callahan County, TX, Jones County, TX, Shackelford County, TX, Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 34 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:52 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3358 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1743 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
921 WUUS54 KSJT 120043 SVRSJT TXC059-253-417-441-120130- /O.NEW.KSJT.SV.W.0135.120612T0043Z-120612T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 743 PM CDT MON JUN 11 2012 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN JONES COUNTY IN NORTH CENTRAL TEXAS... SOUTHWESTERN SHACKELFORD COUNTY IN NORTH CENTRAL TEXAS... NORTHEASTERN TAYLOR COUNTY IN NORTH CENTRAL TEXAS... NORTHWESTERN CALLAHAN COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 830 PM CDT * AT 740 PM CDT...A LINE OF SEVERE THUNDERSTORMS EXTENDED FROM ABILENE TO 8 MILES EAST OF TUSCOLA...MOVING NORTHEAST AT 25 MPH. WIND EQUIPMENT AT DYESS AIR FORCE BASE RECORDED A GUST TO 60 MPH WITH THIS LINE OF STORMS. STORM HAZARDS INCLUDE... DAMAGING WINDS IN EXCESS OF 60 MPH. WITH POSSIBLE STORM IMPACTS... SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED... UNSECURED LIGHT OBJECTS BLOWN AROUND... SCATTERED POWER OUTAGES POSSIBLE... POTENTIALLY DEADLY LIGHTNING. * THE SEVERE THUNDERSTORM WILL BE NEAR... ABILENE BY 743 PM CDT... IMPACT BY 750 PM CDT... HAMBY AND LAKE FORT PHANTOM HILL BY 805 PM CDT... THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 270 AND 298. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR WESTERN TEXAS. && LAT...LON 3277 9956 3254 9927 3221 9973 3245 9994 TIME...MOT...LOC 0041Z 224DEG 22KT 3241 9974 $$
1 follow-up statement
402 WWUS54 KSJT 120117 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 817 PM CDT MON JUN 11 2012 TXC059-253-417-441-120126- /O.CAN.KSJT.SV.W.0135.000000T0000Z-120612T0130Z/ JONES TX-SHACKELFORD TX-TAYLOR TX-CALLAHAN TX- 817 PM CDT MON JUN 11 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CALLAHAN... NORTHEASTERN TAYLOR...SOUTHWESTERN SHACKELFORD AND SOUTHEASTERN JONES COUNTIES IS CANCELLED... THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 270 AND 298. THE LINE OF SEVERE THUNDERSTORMS HAS MOVED NORTHEAST OUT OF THE WARNING AREA AND HAS WEAKENED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR WESTERN TEXAS. LAT...LON 3277 9956 3254 9927 3221 9973 3245 9994 TIME...MOT...LOC 0116Z 224DEG 22KT 3256 9956 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:38 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 11, 6:38 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 638 PM CDT MON JUN 11 2012 .DISCUSSION... LOOK FOR SHOWERS AND THUNDERSTORMS TO CONTINUE ACROSS WEST CENTRAL TEXAS FOR A FEW HOURS THIS EVENING. AVIATION BELOW HAS DETAILS. && .AVIATION... SHORT TERM MODELS INDICATE CONDITIONS FAVORABLE FOR CONTINUED SHOWERS AND THUNDERSTORMS THIS EVENING...MAINLY NORTH OF INTERSTATE 10. OTHERWISE...EXPECT VFR CONDITIONS AND SOUTHERLY SURFACE WINDS AROUND 10 KNOTS. HUBER && .PREV DISCUSSION... /ISSUED 327 PM CDT MON JUN 11 2012/ SHORT TERM... TEMPS CONTINUE TO SOAR ACROSS WEST CENTRAL TX WITH CURRENT READINGS RANGING FROM THE UPPER 97 TO 106 DEGREES. A COLD FRONT MOVED INTO THE BIG COUNTRY EARLIER TODAY BUT APPEARS TO HAVE STALLED ALONG A NEWCASTLE...TO ANSON...TO BIG SPRING LINE. MODEST CONVERGENCE EXISTS ALONG THIS BOUNDARY BUT THE ENVIRONMENT REMAINS CAPPED AT THIS TIME WITH ONLY SOME SPARSE ALTO CU CURRENTLY OVERHEAD. LOOKING BACK TO THE WEST...LARGE SCALE ASCENT CAN BE SEEN ON THE VISIBLE LOOP AS HIGH CLOUDS DEVELOP OVER SOUTHWEST TX AND THE HIGH BASED CU FIELD TAKES OFF. THIS TREND WILL CONTINUE AS THE ASCENT OVERSPREADS THE CWA OVER THE NEXT FEW HOURS. THIS WILL ALSO HELP WEAKEN THE CAP AND ENHANCE MID LEVEL LAPSE RATES. ISOLATED CONVECTION IS EXPECTED TO DEVELOP THIS AFTERNOON IN THE GENERAL VICINITY OF THE BOUNDARY AND MOVE EAST DURING THE EVENING HOURS. SEVERAL OF THE HI RES CONVECTION MODELS DEPICT A BIT MORE DEVELOPMENT OVER THE SOUTH PLAINS THIS EVENING...PROVIDING ENHANCED RAIN CHANCES OF THE BIG COUNTRY. GIVEN THE CLASSIC INVERTED V SOUNDINGS AND MODEST INSTABILITY...A FEW STORMS MAY BECOME SEVERE THROUGH THIS EVENING WITH THE PRIMARY CONCERNS BEING GUSTY WINDS AND LARGE HAIL. TEMPS TONIGHT WILL DEPEND LARGELY ON WHEN/WHERE CONVECTION DEVELOPS BUT I THINK WE WILL SEE LOW TO MID 70S AS THE GENERAL CONSENSUS. PRECIP IS EXPECTED TO WIND DOWN AROUND OR SHORTLY AFTER MIDNIGHT WITH THE FRONTAL BOUNDARY BIFURCATING THE CWA FROM WEST TO EAST. THIS FRONT WILL MOVE NORTH ON TUESDAY AND IS EXPECTED TO EXTEND FROM NEAR SWEETWATER TO BROWNWOOD BY MID AFTERNOON. ANY STORMS THAT FORM ALONG THE BOUNDARY WILL MOVE TO THE EAST...KEEPING RAIN CHANCES GENERALLY ON THE COOL SIDE OF THE BOUNDARY. THE SOUTHWEST HALF OF THE CWA WILL AGAIN BE HOT AND DRY. I CONTEMPLATED ADDING SOME TRIPLE DIGIT HEAT TO THE FORECAST ONCE AGAIN BUT THERE WAS JUST ENOUGH UNCERTAINTY IN THE EXPECTED LOCATION OF THE FRONT THAT I CONSERVATIVELY CHOSE UPPER 90S AS THE PREVAILING TEMPS. HIGHS WILL REMAIN CLOSER TO 90 DEGREES NORTH OF THE FRONT. WE REMAIN IN A THREAT AREA FOR SEVERE WEATHER ON TUESDAY BUT THIS WILL BE PRIMARY IN THE LATE AFTERNOON AND EVENING HOURS. CLIMATE... RECORD HIGH TEMPERATURES HAVE BEEN SET AT ABILENE AND SAN ANGELO AS OF 250 PM CDT...SAN ANGELO HAS REACHED 108 DEGREES AND ABILENE 104 DEGREES. THE PREVIOUS MARKS WERE SET IN 1917 AND 2009 FOR BOTH SAN ANGELO AND ABILENE. JOHNSON LONG TERM... A STATIONARY FRONTAL BOUNDARY WILL EXTEND FROM SE NEW MEXICO EAST ACROSS THE SOUTHERN BIG COUNTRY TOMORROW EVENING. IN ADDITION...A DRYLINE WILL EXTEND NORTH FROM THE BIG BEND REGION INTO SOUTHEAST NEW MEXICO WHERE IT WILL INTERSECT THE FRONTAL BOUNDARY. GIVEN GOOD AFTERNOON HEATING CONCOMITANT WITH A MOIST AND UNSTABLE BOUNDARY LAYER...MODELS SUGGEST CONVECTIVE INITIATION WEST OF THE FORECAST AREA ALONG AND NORTH OF THE FRONTAL BOUNDARY AND ALONG THE DRYLINE BY LATE TOMORROW AFTERNOON. A DEVELOPING COMPLEX OF THUNDERSTORMS WILL THEN TRACK E/SE OVER THE FORECAST AREA THROUGH THE EVENING AND OVERNIGHT HOURS BRINGING THE CWA ITS BEST CHANCE OF RAINFALL. THE THUNDERSTORM COMPLEX SHOULD EXIT OUR EASTERN COUNTIES BY LATE WEDNESDAY AFTERNOON BRINGING AN END TO OUR RAINFALL CHANCES. THE BEST CHANCE OF SIGNIFICANT RAINFALL WILL FAVOR THE NORTHERN HALF OF THE FORECAST AREA LATE TUESDAY INTO EARLY WEDNESDAY. THE REMAINDER OF THE EXTENDED WILL BE DRY WITH THE FORECAST AREA REMAINING UNDER THE INFLUENCE OF AM UPPER LEVEL RIDGE. AFTERNOON HIGHS WILL NOT BE AS HOT AS OUR RECORD HIGHS...REMAINING GENERALLY IN THE MID 90S...STILL ABOVE OUR SEASONAL NORMS. MORNING LOWS IN THE LOWER 70S WILL CONTINUES TO BE WARMER THAN OUR SEASONAL NORMS OF UPPER 60S. FIRE WEATHER... RELATIVE HUMIDITY VALUES THIS AFTERNOON WILL FALL TO AROUND 15 PERCENT ACROSS THE WESTERN CONCHO VALLEY AND CROCKETT COUNTY THIS AFTERNOON. HOWEVER...20 FT WIND SPEEDS WILL GENERALLY REMAIN LESS THAN 12 MPH SUSTAINED...KEEPING FIRE WEATHER CONCERNS LIMITED DESPITE THE VERY HOT TEMPERATURES. WINDS WILL AGAIN BE RELATIVELY LIGHT ON TUESDAY WITH RELATIVE HUMIDITIES RUNNING 5-10 PERCENT HIGHER. WE WILL HAVE ISOLATED TO SCATTERED THUNDERSTORMS THROUGH WEDNESDAY WHICH MAY ENHANCE THE THREAT OF FIRE STARTS. AFTER WEDNESDAY...TEMPERATURES WILL MODERATE INTO THE MID/UPPER 90S ACROSS THE FORECAST AREA. WE WILL SEE INCREASING SOUTH 20 FT WINDS OF 12-16 MPH BUT MINIMUM RELATIVE HUMIDITIES WILL TYPICALLY REMAIN ABOVE 25 PERCENT. JOHNSON && .PRELIMINARY POINT TEMPS/POPS... ABILENE 71 89 72 92 73 / 30 20 50 20 10 SAN ANGELO 76 98 75 96 74 / 20 10 30 10 10 JUNCTION 74 99 74 94 73 / 20 0 20 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && HUBER
Hazardous weather outlook, Jun 11, 3:55 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 355 PM CDT MON JUN 11 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-121100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 355 PM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING. A FEW STORMS MAY BECOME SEVERE WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE BIG COUNTRY...CONCHO VALLEY AND HEARTLAND COUNTIES UNTIL 11 PM TONIGHT. IN ADDITION...HEAT INDEX VALUES WILL REMAIN AROUND 105 DEGREES ACROSS THE HEARTLAND AND NORTHWEST HILL COUNTRY THROUGH THE REMAINDER OF THE AFTERNOON. TAKE EXTRA PRECAUTIONS WHEN SPENDING TIME OUTDOORS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY. THE BEST CHANCE OF PRECIPITATION WILL BE TUESDAY NIGHT AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION. SOME STORMS MAY BECOME SEVERE WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING AND AGAIN ON TUESDAY. JOHNSON
In the hours before
Special weather statement, Jun 11, 6:06 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 606 PM CDT MON JUN 11 2012 TXZ139-120000- COLEMAN TX- 606 PM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT FOR COLEMAN COUNTY... AT 601 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 6 MILES EAST OF SILVER VALLEY...OR ABOUT 10 MILES NORTH OF COLEMAN...MOVING SOUTH AT 10 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... ECHO BY 630 PM CDT COLEMAN AND HORDS CREEK RESERVOIR BY 700 PM CDT SMALL HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR WESTERN TEXAS. LAT...LON 3148 9921 3158 9972 3205 9971 3205 9920 TIME...MOT...LOC 2306Z 356DEG 7KT 3196 9944 20
Special weather statement, Jun 11, 6:13 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 613 PM CDT MON JUN 11 2012 TXZ065-120015- COKE TX- 613 PM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT FOR COKE COUNTY... AT 610 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER CENTRAL AND SOUTHERN COKE COUNTY. THE STORMS WERE MOVING SLOWLY EAST AT 10 MPH. * THE STRONG THUNDERSTORMS WILL BE NEAR... THE INTERSECTION OF HIGHWAY 208 AND RANCH ROAD 2662 BY 635 PM CDT TENNYSON BY 715 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR WESTERN TEXAS. LAT...LON 3198 10025 3171 10025 3171 10076 3190 10075 TIME...MOT...LOC 2311Z 263DEG 8KT 3174 10050
Special weather statement, Jun 11, 6:28 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
628 PM CDT MON JUN 11 2012
TXZ073-120030-
CONCHO TX-
628 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT FOR CONCHO
COUNTY...
AT 625 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTHEAST OF MILLERSVIEW...OR
ABOUT 17 MILES SOUTHEAST OF PAINT ROCK...MOVING SOUTH AT 5 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF US-87 AND RANCH ROAD 2134 AND EDEN BY 730 PM
CDT
SMALL HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.
LAT...LON 3110 10006 3158 10004 3157 9973 3152 9966
3150 9968 3150 9965 3147 9962 3147 9961
3109 9961
TIME...MOT...LOC 2328Z 011DEG 5KT 3136 9969
20Special weather statement, Jun 11, 6:39 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 639 PM CDT MON JUN 11 2012 TXZ071-120030- IRION TX- 639 PM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT FOR IRION COUNTY... AT 634 PM CDT...STRONG THUNDERSTORMS WERE INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER NORTHERN IRION COUNTY. THE STRONGEST STORM WAS LOCATED 19 MILES WEST OF ARDEN...OR ABOUT 23 MILES NORTHWEST OF MERTZON. THE INDIVIDUAL STORMS WERE MOVING SLOWLY EAST AT 10 MPH...BUT NEW STORMS WILL CONTINUE TO DEVELOP TO THE SOUTH ACROSS IRION COUNTY THROUGH 730 PM. THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF... IRION COUNTY. PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR WESTERN TEXAS. LAT...LON 3110 10126 3152 10126 3152 10070 3109 10070 TIME...MOT...LOC 2335Z 263DEG 8KT 3150 10108
Special weather statement, Jun 11, 6:57 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
657 PM CDT MON JUN 11 2012
TXZ139-120100-
COLEMAN TX-
657 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR
COLEMAN COUNTY...
AT 653 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES NORTH OF COLEMAN...MOVING
SOUTHEAST AT 10 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
COLEMAN BY 720 PM CDT
ECHO BY 730 PM CDT
SANTA ANNA BY 800 PM CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.
LAT...LON 3149 9921 3148 9925 3143 9932 3148 9943
3144 9949 3150 9952 3150 9962 3154 9968
3155 9967 3155 9969 3158 9972 3208 9971
3208 9920
TIME...MOT...LOC 2357Z 304DEG 8KT 3190 9943
20Special weather statement, Jun 11, 7:01 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 701 PM CDT MON JUN 11 2012 TXZ072-120100- TOM GREEN TX- 701 PM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR TOM GREEN COUNTY... AT 653 PM CDT...A CLUSTER OF STRONGS THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER THE WESTERN HALF OF TOM GREEN COUNTY...FROM SAN ANGELO WEST TO THE IRION COUNTY BORDER. THE INDIVIDUAL STORMS WERE MOVING SLOWLY EAST AT 10 MPH...WITH NEW STORMS GRADUALLY DEVELOPING TO THE SOUTH. * THE STRONG THUNDERSTORMS WILL BE NEAR... SAN ANGELO BY 700 PM CDT VERIBEST AND WALL BY 715 PM CDT WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS. AREAS OF BLOWING DUST ARE LIKELY NEAR DIRT FIELDS...AND THIS MAY CAUSE LOCALIZED SHARPLY REDUCED VISIBILITY. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR WESTERN TEXAS. LAT...LON 3161 10026 3127 10020 3124 10068 3155 10068 TIME...MOT...LOC 2357Z 253DEG 7KT 3144 10051
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:01 PM CDT | Special Weather Statement | SJT | Tom Green | 59 min |
| Jun 11, 7:20 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard | 40 min |
| Jun 11, 7:47 PM CDT | Special Weather Statement | SJT | Brown | 58 min |
| Jun 11, 8:01 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard | 44 min |
| Jun 11, 8:10 PM CDT | Special Weather Statement | SJT | Throckmorton | 65 min |
| Jun 11, 8:35 PM CDT | Severe Thunderstorm Warning | SJT | Menard | 32 min |
| Jun 12, 10:40 AM CDT | Special Weather Statement | SJT | Throckmorton | 65 min |
| Jun 12, 11:03 AM CDT | Special Weather Statement | SJT | Shackelford | 57 min |
| Jun 12, 11:26 AM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 49 min |
| Jun 12, 12:05 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 40 min |
| Jun 12, 12:54 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 51 min |
| Jun 12, 1:24 PM CDT | Special Weather Statement | SJT | Shackelford | 36 min |
| Jun 12, 1:41 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 54 min |
| Jun 12, 2:01 PM CDT | Special Weather Statement | SJT | Coleman | 59 min |
| Jun 12, 2:10 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.